# SDR 2008FA0000435

- Difficulty date: June 27, 2008
- Submitted: July 16, 2008
- Operation: General aviation
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: 656174010
- Part serial: OAZ161
- Condition: Cracked
- Location: Mlg
- Component: Mlg, Boeing
- Component part number: 6573761
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER AIRCRAFT TOW, FLUID WAS OBSERVED LEAKING FROM .5 INCH CRACK (APPROXIMATE) IN THE OUTER CYLINDER OF THE LT MLG SHOCK STRUT.  THE CRACK IS LOCATED APPROXIMATELY 26 INCHES BELOW THE SHOCK STRUT AIR VALVE.  (K)
